An explicit formula for the Euler numbers of higher order

Authors

  • Qiu-Ming Luo

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.103

Abstract

The object of the present note is to prove a new explicit formulae for the Euler numbers of higher order.

Author Biography

Qiu-Ming Luo

Department of Mathematics, Jiaozuo University, Jiaozuo City, Henan 454003, The People’s Republic of China.

Downloads

Published

2005-12-31

How to Cite

Luo, Q.-M. (2005). An explicit formula for the Euler numbers of higher order. Tamkang Journal of Mathematics, 36(4), 315–317. https://doi.org/10.5556/j.tkjm.36.2005.103

Issue

Section

Papers